# SDR QXEA2025051200178

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000945
- Aircraft time: 4,900 hours, 3,947 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: ABP0046
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD BRAKE TOP FASTENER LEAKING FLUID. FLUID SPRAYING FROM THE TOP OF FITTING. REMOVED FROM SERVICE. INSPECTED AND FOUND BLEEDER VALVE ADAPTER FITTING LEAKING. REMOVED BLEEDER VALVE ASSEMBLY IAW AMM 32-49-11-000-804-A. REPLACED ADAPTER O-RING WITH NEW PART FROM STOCK. INSTALLED ASSEMBLY INTO BRAKE IAW AMM 32-49-11-400-804-A. C/W OPS CHECK OF MAIN BRAKE, EMERGENCY/PARKING BRAKE SYSTEM IAW AMM 32-41-00-710-801-A, 32-44-00-710-801-A. OPS CHECK GOOD, LEAK CHECK GOOD. RETURNED TO SERVICE.
